# SDR IPXA2016041001909

- Difficulty date: March 6, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB71283
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, LT CRUISE PERFORMANCE FAIRING OTBD WEB/RIB IS CRACKED.  REPAIRED LT CRUISE PERFORMANCE FAIRING OTBD WEB/RIB IAW EA 011-5754-01-A6159 REV.  I/R AND EO MD11-5750-60452-A.
